®

Trileptal to Lamictal?

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
PercyHappy
April 12, 2017 - 8:34 pm
Spam? Offensive?
PercyHappy
Total Posts: 1
Joined: 08-06-2007
I have bipolar disorder not otherwise specified.. so it's a mild mood disorder. I a, also an alcoholic in recovery 18 months sober. I am trying to get off of trileptal and onto Lamictal. I have been told Lamictal helps with depression. I'm up to 125 mg on Lamictal and down to 150 trileptal from initially 600 and no Improvement. I have periods where I feel OK but still mildly depressed, but whenever my trileptal dose is decreased I go into a severe depression. Is this caused by trileptal? Is it withdrawal? It has also happened when it has been increased. Because of this I am slowly going onto Lamictal and off trileptal. But the trileptal med changes are really affecting me in a negative way. Has this happened to anyone? Every time the dose is decreased I suddenly become severely depressed. I am now up to 125 Lamictal and I have been slowly increasing the dose. When will the Lamictal start working? Is this a withdrawal effect from the trileptal being decreased? They're thinking of going up to 150 mg of Lamictal in a week. I hope it helps.



Current medications as of 04-12-2017
01-12-2015 - Present: Lexapro, 10mg. Once a day - AM
02-12-2015 - Present: Trileptal, 150mg. Once a day - PM
02-10-2017 - Present: Buspar, 10mg. Two times a day
03-12-2017 - Present: Lamictal, 125mg. Once a day - AM

Spam? Offensive?
PercyHappy
PercyHappy
April 12, 2017 - 8:34 pm
I have bipolar disorder not otherwise specified.. so it's a mild mood disorder. I a, also an alcoholic in recovery 18 months sober. I am trying to get off of trileptal and onto Lamictal. I have been told Lamictal helps with depression. I'm up to 125 mg on Lamictal and down to 150 trileptal from initially 600 and no Improvement. I have periods where I feel OK but still mildly depressed, but whenever my trileptal dose is decreased I go into a severe depression. Is this caused by trileptal? Is it withdrawal? It has also happened when it has been increased. Because of this I am slowly going onto Lamictal and off trileptal. But the trileptal med changes are really affecting me in a negative way. Has this happened to anyone? Every time the dose is decreased I suddenly become severely depressed. I am now up to 125 Lamictal and I have been slowly increasing the dose. When will the Lamictal start working? Is this a withdrawal effect from the trileptal being decreased? They're thinking of going up to 150 mg of Lamictal in a week. I hope it helps.



Current medications as of 04-12-2017
01-12-2015 - Present: Lexapro, 10mg. Once a day - AM
02-12-2015 - Present: Trileptal, 150mg. Once a day - PM
02-10-2017 - Present: Buspar, 10mg. Two times a day
03-12-2017 - Present: Lamictal, 125mg. Once a day - AM